# SDR EIA2001018

- Difficulty date: January 13, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG-HAECO - NR 2 PYLON RIGHT EXIT DOUBLER CRACKED AT NAC STATION 222.  REMOVED CRACKED DOUBLER, FARRIED OUT NDT INSPECTION SKIN AREA.  CONFIRMED CRACK FREE.  FABRICTED AND INSTALLED NEW DOUBLER PER SRM 54-30-03 FIG 35 AND 36.  (M)
